A 43-year-old man who had visual loss from acute posterior multifocal placoid pigment epitheliopathy (APMPPE) developed a right middle cerebral artery territory infarction a few weeks after the visual loss occurred and shortly after corticosteroid therapy was tapered. He was then treated continuously with oral low-dose prednisone and cyclophosphamide but presented with recurrent cerebral infarction 6 months later, shortly after cyclophosphamide was replaced with azathioprine. Neurologic complications of APMPPE are exceedingly rare, with only 18 other well-documented cases of APMPPE in the English and French literature. Cerebral vasculitis was the presumed mechanism in most patients, but only 2 patients had pathologic confirmation. There have been only 3 reported cases of recurrent cerebral infarction, all occurring during corticosteroid taper. Because neurologic complications of APMPPE are rare, it is reasonable to reserve neuroimaging for patients who have unusual headaches or other new neurologic manifestations.